# SDR R61A201408301024

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 26,913 hours, 20,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD F/A FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
